# SDR SWAA2025012181905

- Difficulty date: December 31, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,203 hours, 14,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK ENTRY EMERGENCY WHITE LIGHT ON BAR STRIP LIGHT INOP<[01] RE-LAMPED AND OP CHECKED LIGHT BAR IN EMERGENCY LIGHT IAW SWA 737-800 AMM 33-51-01-960-801. LIGHTS OP CHECK GOOD.;[02] VERIFIED RE-LAMPED AND OP CHECKED LIGHT BAR IN EMERGENCY LIGHT IAW SWA 737-800 AMM 33-51-01-960-801. LIGHTS OP CHECK GOOD.
